PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 129-139
Tytuł artykułu

Labeling the vertex amalgamation of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph G of size q is graceful if there exists an injective function f:V(G)→ {0,1,...,q} such that each edge uv of G is labeled |f(u)-f(v)| and the resulting edge labels are distinct. Also, a (p,q) graph G with q ≥ p is harmonious if there exists an injective function $f:V(G) → Z_q$ such that each edge uv of G is labeled f(u) + f(v) mod q and the resulting edge labels are distinct, whereas G is felicitous if there exists an injective function $f: V(G) → Z_{q+1}$ such that each edge uv of G is labeled f(u) + f(v) mod q and the resulting edge labels are distinct. In this paper, we present several results involving the vertex amalgamation of graceful, felicitous and harmonious graphs. Further, we partially solve an open problem of Lee et al., that is, for which m and n the vertex amalgamation of n copies of the cycle Cₘ at a fixed vertex v ∈ V(Cₘ), Amal(Cₘ,v,n), is felicitous? Moreover, we provide some progress towards solving the conjecture of Koh et al., which states that the graph Amal(Cₘ,v,n) is graceful if and only if mn ≡ 0 or 3 mod 4. Finally, we propose two conjectures.
Wydawca
Rocznik
Tom
23
Numer
1
Strony
129-139
Opis fizyczny
Daty
wydano
2003
otrzymano
2001-07-18
Twórcy
  • Mathematics Department, University of Hawaii-Hilo, 200 W. Kawili St. Hilo, HI 96720, USA
  • College of Humanities and Sciences, Nihon University, 3-25-40 Sakurajosui Setagaya-ku, Tokyo 156-8550, Japan
  • Department de Matemàtica i Telemàtica, Universitat Politècnica de Catulunya, 08071 Barcelona, Spain
Bibliografia
  • [1] G. Chartrand and L. Leśniak, Graphs and Digraphs (Wadsworth &Brooks/Cole Advanced Books and Software, Monterey, Calif. 1986).
  • [2] J. Gallian, A dynamic survey of graph labeling, Electron. J. Combin. 5 (2002) #DS6.
  • [3] R.L. Graham and N.J.A. Sloane, On additive bases and harmonious graphs, SIAM J. Alg. Discrete Math. 1 (1980) 382-404, doi: 10.1137/0601045.
  • [4] K.M. Koh, D.G. Rogers, P.Y. Lee and C.W. Toh, On graceful graphs V: unions of graphs with one vertex in common, Nanta Math. 12 (1979) 133-136.
  • [5] S.M. Lee, E. Schmeichel and S.C. Shee, On felicitous graphs, Discrete Math. 93 (1991) 201-209, doi: 10.1016/0012-365X(91)90256-2.
  • [6] A. Rosa, On certain valuations of the vertices of a graph, in: Theory of Graphs (Internat. Symposium, Rome, July 1966, Gordon and Breach, N.Y. and Dunod Paris, 1967) 87-95.
  • [7] S.C. Shee, On harmonious and related graphs, Ars Combin. 23 (1987) (A) 237-247.
  • [8] S.C. Shee, Some results on λ-valuation of graphs involving complete bipartite graphs, Discrete Math. 28 (1991) 1-14.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1190
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.